# SDR SWAA2018041621188

- Difficulty date: April 2, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11111111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PRESSURE BULKHEAD WEB CRACKED AT BS 663, BETWEEN LBL 25 TO LBL 48.  REPAIRED THE BULKHEAD WEB IAW SRM.
